Thank you for your response
I did check it out on the drug info and also what Akasthasia was. We had discussed this with my daughters psychiatrist before but were told this was caused by extreme anxiety and given anti anxiety drugs to combat it.
She is taking triple the amount of anti psychotics she usually does because of this current episode.
We have tapered this down a little bit until her next Dr appointment in 2 weeks. She also walks backwards at times since she has been unwell also - along with a few other peculiarities at times.We were told this was anxiety also.
After readin about Akathesia I definately agree this is what is happening.
If you need urgent assistance, see Need help now
For mental health information, guidance and referrals, see the SANE Help Centre
SANE Forums is published by SANE Australia with funding from the Australian Government Department of Health
SANE Australia ABN 92006533606
PO Box 226 South Melbourne 3205 Australia